MathSciNet Relay Station
MathSciNet bibliographic data
MR2531252 35Q53 (45K05 65M99)
Song, Lina; Zhang, Hongqing Solving the fractional BBM-Burgers equation using the homotopy analysis method. Chaos Solitons Fractals 40 (2009), no. 4, 1616–1622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement